# SDR CALA2016060600347

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 45,829 hours, 18,377 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlgww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FWD BULKHEAD APPEARS TO BE CRACKED APPROX 6" FROM CEILING.  REMOVED DAMAGED AREA & INSTALLED REPAIR IAW SRM 57-10-10 REPAIR 3 PARA 4B.
